Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    22
  • comments
    44
  • views
    8,665

4 weeks down-dry butt? o.o

monkeeeeeeee

413 views

I have finished 4 weeks of Accutane!! :redface: I will see my dermatologist on monday to get another 30 days...not sure if he'll change my dosage, but we'll see. So something really embarrassing has happened to me. Yesterday I went to the doctor to get xray results on my knee, but I also went back to tell him about a painful little problem my butt was having :D He chekced me in and out :dance: and told me that I probably have a hemroid because he felt some internal abnormality :redface: He is sending me to a colonoscopist just to be certain and safe. I don't know if this is because of the Accutane, but I've never had this before :( maybe because of the dryness? Has anyone else had this problem while on Accutane?

I eat my fiber and drink lots of water...it's so uncomfotable :(

Anyway...my hands are very very dry they have rough patches on the tops and my lips are very dry as well, but the Aquaphor is helping out a lot :redface: Face is looking better, but ya know...still have acne :redface:

Happy New Year Everyone!!!! Be safe and have fun!! :dance:

Yours truly,

:(



1 Comment


Recommended Comments

i don't have that, but that doesnt mean anything. im feeling my dosage might not be high enough, i dont feel any side effects anymore (almost)hope it gets better!!!happy new year!!!

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×